Patient : My husband has had parkinsons for 8 years(hand tremors only)in february this year he had an opeation for a sarcome on the left tibia. he was taken off madopar 62.5 which he was taking 3 times a day, while he was in hospital. after the anaesthetic he becan demented. doc said it could be from parkinsons or enzone. after he was put back on he becam very agitat and disoriented. after many weeks they settled for madopar 62.5 2 tam then 3 houtly til 6pm. madopar slow release hbs 100mg-25mg at 9pm. spent 10 weeks in hospital repat but since discharge is wheelbound and lacks coordination. his right leg which had a totsl knee replacement 3 years ago is vertually useless. physio once a week plus home physio. wheelchair mobility only. thanks. jill
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.